# SDR SIMA20120517009

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,581 hours, 20,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109974
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LIGHTS CONNECTED TO EMERGENCY POWER SUPPLY UNIT BATTERY PACK NR 3 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BATTERY AND CHARGER IAW CRJ WC 33-002.  THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
